# SDR HNAA2018111300283

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,926 hours, 40,951 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202442
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOLLOW UP ACTION:
NDIS  630     26-10  0014510  12NOV18  SBY  CLOSE
      F/U TO LAV SMOKE DETECTOR EICAS MESSAGE DISPLAYING
FACT  12NOV18  10:39  SBY
            R & R'D LAV SMOKE DETECTOR IAW AMM TASK 26-14-01-
            (000/400)-801-A
